# SDR SWIA2025072100220

- Difficulty date: December 20, 2024
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Pressure Deck
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN POST ASSEMBLY PN 53310-3 WAS MISDRILLED ON PRESSURE FLOOR, RESULTING IN MIS-LOCATED HOLES.   INSTALLED NEW REINFORCMENT BRACKETS AND COMPLIED WITH ALL STEPS OF REO 670-53-41-706 REV --.   COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECKED GOOD.
